MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA HUMERAL REVERSE METAPHYSIS +9MM/0°

MEDACTA INTERNATIONAL SA HUMERAL REVERSE METAPHYSIS +9MM/0°
Catalog Number 04.01.0111
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14 december 2017.Lot 163788: (b)(4) items manufactured and released on 20 december 2016.Expiration date: 2021-11-02 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Glenosphere 39xø27 reference 04.01.0173 (k170452): lot 163803: (b)(4) items manufactured and released on 20 december 2016.Expiration date: 2021-10-10 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Humeral reverse hc liner ø39/+6mm reference reference 04.01.0124 (k170452) lot 163771: (b)(4) items manufactured and released on 20 december 2016.Expiration date: 2021-09-08 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs on 13 december 2017: dislocation of reverse shoulder arthroplasty 8 months after primary implantation.From the information received, the dislocation should be ascribed to a soft tissue deficiency.The implanted components did not mobilize nor did they fail in any way.This problem was not originated by a faulty device.
 
Event or Problem Description
Revision surgery was necessary due to luxation.

Brand Name
HUMERAL REVERSE METAPHYSIS +9MM/0°
Common Device Name
HUMERAL REVERSE METAPHYSIS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7120560
Report Number3005180920-2017-00752
Device Sequence Number16440534
Product Code HSD
UDI-Device Identifier07630040706186
UDI-Public07630040706186
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/02/2021
Device Catalogue Number04.01.0111
Device Lot Number163788
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR